# SDR AALA20021271

- Difficulty date: August 28, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON UPPER BEAM OF AFT CARGO DOOR CUTOUT AT STATION 1184.  REPAIRED UPPER DOOR CUTOUT BEAM PER ESO 80559.  (M)
